# SDR HNAA2024072600611

- Difficulty date: June 12, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 52,432 hours, 50,190 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

53-2321 FF2 LH EXTERNAL SKIN HAS UNRECORDED DOUBLER BTWFR11-12 STR15-17L.  RAR DOUBLER IAW EO 1-53-24-0380.
